MathSciNet Relay Station
MathSciNet bibliographic data
MR2989460 17B69
Dong, Chongying; Yu, Nina $\Bbb{Z}$-graded weak modules and regularity. Comm. Math. Phys. 316 (2012), no. 1, 269–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement